# SDR UPS07M49620

- Difficulty date: March 27, 2007
- Submitted: April 16, 2007
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 62,215 hours, 9,282 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Roller Tray
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO - NEAR AFT BULKHEAD, CORROSION FOUND ON ROLLER TRAY END AS MARKED AT STA 6 - 73.5, BL 0.  CORROSION ON ROLLER TRAY END AT STA 6-73 BL 0, REMOVED AS PER SRM 51-21- 01 VOL II REV 38.  MEASURED THK 0.090", MATL REMOVED 0.060", MATL REMAINED 0.030" FOUND OUT OF LIMIT PER SRM 53-00-01 FIG 1A VOL I REV 38.  ROLLER TRAY REMOVED FROM STA 1129 TO STA 6-73 BL 0, REMOVED AS PER SRM 51- 31-01-VOL II REV 38.  NEW ROLLER TRAY INSTALLED PER SRM 51-31-01 VOL II REV 38.
